Motion identification of planar free-form objects

Mustafa Unel, B. K. Ghosh

Research output: Contribution to journalConference articlepeer-review


It has been shown recently that rigid or affine dynamics of curves defined by algebraic equations can be represented in terms of Riccati dynamics of possibly complex lines. In this work, we develop new Riccati equations in real variables for closed-bounded curves and new recursions on multiplicative scalars in the decomposition of the curve. A parameter identification scheme has also been proposed, and the results are verified by simulations.

Original languageEnglish
Article number457-076
Pages (from-to)154-159
Number of pages6
JournalProceedings of the IASTED International Conference on Modelling, Identification, and Control, MIC
StatePublished - 2005
Event24th IASTED International Conference on Modeling, Identification, and Control, MIC 2005 - Innsbruck, Austria
Duration: Feb 16 2005Feb 18 2005


  • Algebraic Curves
  • Parameter Identification
  • Riccati Equations
  • Rigid and Affine Dynamics


Dive into the research topics of 'Motion identification of planar free-form objects'. Together they form a unique fingerprint.

Cite this